# SDR 97ZZZX1451

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Engine: Cont GTSIO520*
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Bearing
- Part number: 634503
- Condition: Mispackaged
- Location: Prop Drv Gear
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

P/N 630571 (BEARING FOR PROP DRIVER GEAR IN ENGINE CRANKCASE) MARKED ON PACKAGING AS P/N 630571.  BEARING ITSELF MARKED AS P/N 634503.  P/N 634503 IS CRANKSHAFT MAIN BEARING.  PURCHASED NEW FROM TELEDYNE CONTINENTAL MOTORS.  BEARINGS WILL FIT IN CRANKCASE SADDLES WHEN SWITCHED, BUT OIL HOLES DO NOT LINE UP AND BEARING OIL GROOVES ARE DIFFERENT WIDTHS.  COULD CAUSE BEARING FAILURE/OIL STARVATION.
